Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/11082
Share/Export:
logo share SHARE logo core CORE BASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL | DATACITE
Title

Monte Carlo simulations of magnetic order in Fe-doped manganites

AuthorsAlonso, J. L.; Gutiérrez, J.; Barandiarán, J.M.; Bermejo, Francisco Javier CSIC ORCID; Brey, Luis CSIC ORCID
KeywordsDoped manganites
Monte Carlo
Micromagnetism
Issue Date1-Feb-2008
PublisherElsevier
CitationPhysica B: Condensed Matter 403(2-3): 394–397 (2008)
AbstractThe effect of Fe doping on the magnetic properties of La(0.7)Pb(0.3)Mn(1-x)FexO3 (x = 0, 0.05, 0.1, 0.15 and 0.2) manganites is studied by the Monte Carlo simulation technique. As a first approximation, by means of a simple Heisenberg Hamiltonian, experimental normalized magnetizations at low temperatures have been reproduced for concentrations of Fe (x<0.2), but the calculated order temperatures show a large deviation from the measured ones. This shortcoming can be corrected by using a one electron effective hopping semi-classical Hamiltonian, with a simplified expression for the kinetic energy of the free electrons, which also avoids time-consuming diagonalizations.
Description4 pages, 3 figures.-- Available online on Aug 15, 2007.-- Issue title: Proceedings of the Sixth International Symposium on Hysteresis Modeling and Micromagnetics (Naples, Italy Jun 4-6, 2007).
Publisher version (URL)http://dx.doi.org/10.1016/j.physb.2007.08.058
URIhttp://hdl.handle.net/10261/11082
DOI10.1016/j.physb.2007.08.058
ISSN0921-4526
Appears in Collections:(ICMM) Artículos
(CFMAC-IEM) Artículos

Show full item record
Review this work

SCOPUSTM   
Citations

5
checked on May 17, 2022

WEB OF SCIENCETM
Citations

5
checked on May 16, 2022

Page view(s)

323
checked on May 17, 2022

Google ScholarTM

Check

Altmetric

Dimensions


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.